# SDR CA190424002

- Difficulty date: April 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 41,019 hours
- Engine: Ge CF348C5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Part number: SH670313531
- Condition: Corroded
- Location: Bs 295
- Part time: 41,844 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE INSPECTION LEVEL 2 CORROSION WAS OBSERVED ON THE AFT FACE OF FRAME FS295, BETWEEN STRINGERS 26L AND 25R. FRAME SECTION REPLACED IAW THE MANUFACTURER`S SRM. (PN SH670-31353-1) (TC# 20190424002)
